Change search
ReferencesLink to record
Permanent link

Direct link
On weighted multidimensional embeddings for monotone functions
Karlstad University, Faculty of Technology and Science, Department of Mathematics. (Matematik)
2001 (English)In: Mathematica Scandinavica, ISSN 0025-5521, Vol. 88, no 2, 303-319 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2001. Vol. 88, no 2, 303-319 p.
National Category
Natural Sciences
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-29312OAI: oai:DiVA.org:kau-29312DiVA: diva2:653917
Available from: 2013-10-07 Created: 2013-10-07 Last updated: 2014-09-22Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Barza, Sorina
By organisation
Department of Mathematics
In the same journal
Mathematica Scandinavica
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

Total: 96 hits
ReferencesLink to record
Permanent link

Direct link